My husband and I just got married Nov. 7th... I had a kidney infection the 22nd or 23rd of Nov. during my menstrual cycle and the doctor put me on antibiotics.... We then had intercourse while on the antibiotics while taking birth control.... No protection no stopping the flow or anything twice, the day after my period and then several days afterwards... then after the antibiotics we continued not using protection but they told us to use protection like 1-2 weeks after taking the medicine. I have now been very nauseated like everyday.. My breasts have felt like sharp stinging pains all the way through my nipple and I have been having stomach cramps like menstrual cramps and it was like 2-3 weeks before my period... I've been a little constipated and been feeling really really tired alot!! Am I overreacting or could I be pregnant... We weren't planning on this but we are really excited about the chance! Can you give some adviceAnswer Question
Answer by Josefy3 at 2:03 PM on Dec. 14, 2009
Answer by mrs.hughes09 at 2:32 PM on Dec. 14, 2009
Answer by 1passioninlife at 7:03 PM on Dec. 14, 2009
Answer by mrs.hughes09 at 10:51 PM on Dec. 14, 2009
Next question overall
Is there a way to move photos from one album to another?
Active Posts in All Groups